C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC 4F SINGLE-LUMEN PICC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reen3285 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "picc catheter has a frayed wire, where at pulling the internal part of the wired remained, being observed before flushing." no other information was provided.